Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 403140, 9 pages
http://dx.doi.org/10.1155/2011/403140
Research Article

A Noncommutative Enumeration Problem

Department of Mathematics and Informatics, University of Camerino, Via Madonna delle Carceri 9, 62032 Camerino (MC), Italy

Received 28 April 2011; Accepted 6 October 2011

Academic Editor: Alois Panholzer

Copyright © 2011 Maria Simonetta Bernabei and Horst Thaler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Benedetti, R. Loll, and F. Zamponi, “(2+1)-dimensional quantum gravity as the continuum limit of causal dynamical triangulations,” Physical Review D, vol. 76, no. 10, Article ID 104022, 26 pages, 2007. View at Google Scholar
  2. J. Bouttier, P. Di Francesco, and E. Guitter, “Census of planar maps: from the one-matrix model solution to a combinatorial proof,” Nuclear Physics B, vol. 645, no. 3, pp. 477–499, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Berstel and C. Reutenauer, Rational Series and Their Languages, vol. 12 of EATCS Monographs on Theoretical Computer Science, Springer, Berlin, Germany, 1988.
  4. A. Salomaa and M. Soittola, Automata-Theoretic Aspects of Formal Power Series, Texts and Monographs in Computer Science, Springer, New York, NY, USA, 1978.
  5. J. F. C. Kingman, “The ergodic theory of subadditive stochastic processes,” Journal of the Royal Statistical Society. Series B, vol. 30, pp. 499–510, 1968. View at Google Scholar · View at Zentralblatt MATH
  6. R. Carmona and J. Lacroix, Spectral Theory of Random Schrödinger Operators, Probability and Its Applications, Birkhäuser, Boston, Mass, USA, 1990.